# SDR CALA2011102000679

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 44,949 hours, 15,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ABOVE DOOR AT ROW 20 MISSING.  INSTALLED OVERWING EXIT LENS P/N 29-3351-3-0025.  OK FOR SERVICE WPB 2779242.
